MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø 56/28

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø 56/28
Model Number 01.26.2856MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 weeks after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-feb-2025.(b)(4) items manufactured and released on 21-dec-2023.Expiration date: 05-dec-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2424945.Batch review performed on 06-feb-2025: (b)(4) items manufactured and released on 13-sep-2024.Expiration date: 02-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø 56/28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21418879
Report Number3005180920-2025-00120
Device Sequence Number15755200
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2856MHC
Device Lot Number2345778
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight77 KG
Patient RaceWhite